| Catalog Number |
46538CB2-H |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect medical device will not be returning for engineering evaluation.A lot number was reported, and a review of the manufacturing history record is in progress.
Event or Problem Description
The physician alleges that during a diagnostic contrast medium injection on an infant patient, the physician noticed the catheter was leaking fluid at the hub.The physician exchanged the catheter for a new one, but upon entry of the second catheter, the catheter detached within the patient.The physician successfully externalized the foreign body with a vascular snare device liberating the vessel.No additional patient consequences to report.
Additional Manufacturer Narrative
The suspect medical device has been returned for evaluation.The device was visually and microscopically investigated.Functional testing was performed.The evaluation of this sample included a visual/tactile examination.The visual examination revealed no detectable defects.The complaint is confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.